| Model Number |
1550350-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Cardiac Arrest (1762); Thrombosis (2100)
| Date of Event |
02/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of angina and thrombosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the non-calcified, non-tortuous right coronary artery.The patient presented with a myocardial infarction, so a 3.5x18mm xience sierra stent was implanted to complete the procedure.On the same day, the patient experienced chest pain and cardiac arrest.A defibrillator was used and cpr was given as treatment.In-stent thrombosis was confirmed via angiography, so an unspecified balloon was used for dilatation.Two unspecified stents were implanted, and the patient was discharged three days later.There was a clinically significant delay in the procedure.No additional information was provided.